April 9, 2020 at 12:56 pm
Been 3.5 yrs for hubby. IVIG working, every 4 weeks. He doesn’t sleep well and is weak when not getting enough, left leg and hand are weak still..best of luck to all.May 14, 2017 at 10:17 am
Ok so hubby is now on a zpac from Dr. walk in clinic….. has IVIG
Start tomorrow for 3 days at home is that ok to take antibiotics whit IVIG???
We can’t reach his IVIG Dr. tomorrow before nurse comes to administer…….
Help pleaseMay 12, 2017 at 5:25 pm
Thank you Thank you!! I felt that way so happy to hear from you
To confirm thank you!!! ❤️❤️May 12, 2017 at 4:26 pm
Thank You Jim… but I was trying to ask I am sick with sore throat and chest congestion… hubby is not as bad as me … my sister came from the north with a virus!
Spread it to us! My hubby gets 3 days of IVIG Mon-Tue-Wed next week… CAN he get IVIG at home here if He has a cold or virus????? Should we call his Dr???
Ever hear of any issue???? Thank youMay 12, 2017 at 10:13 am
Any update? My hubby gets 3 day at home IVIG and has chest cold
Allergy feeling sick…. can he still get his IVIG Monday????April 27, 2017 at 9:25 am
Aarjay sorry to hear you to have MMN
What were your symptoms and how are you?April 16, 2017 at 1:41 pm
My hubby has been diagnosed with MMN….. after 4 neurologists
We are at CIDP approved Dr.
he first tried 60mg on presidone for 6 weeks was horrible no sleep and thinking
Was altered…. stopped that with our latest Dr putting him on IVIG..
Dr. Has him on IVIG for past 4 months
150mg over 3 days outpatient then 150mg 3 days outpatient. Last 2 month 180mg over 3 days at home IVIG.
Every 4weeks they say. Now we have 3 more months of 180mg over 3 days…at home to see
If we can get him feeling stronger in hands and lower legs. First 2 months he felt stronger. So we are hoping this huge dose… highest available for next 3 months
Show better improvements. Is this a normal dose??
He gets a bag of water, and take a Benadryl and 500 mg Advil
He has had headaches so he drinks a ton of water now before and after for days…
He has had 3 gout attacks which he rarely gets so must be IVIG anyone else experience this side effect?? His arms are sore and swollen after 3rd day.he is a hard stick so
Nurse only uses his hands….. and one time all his joints were achey… so I see all have different side effects?
I pray they are on target with his diagnosis…. they did 4 months ago think CIPD
Then ALS…. now MMN.
He has trouble with steps and balance and left side lower leg and left hand 2-3 fingers and his strength is gone from his normal. Started PT but hard for him.
So maybe this IVIG is keeping him stable..
Thank you for any suggestions.. sorry for long postApril 2, 2017 at 8:22 pm
Thank you was It Dr Stevens???April 2, 2017 at 9:56 am
Thank you both… yes we are at USF which is a center. New Dr. is great Hera Stevens.
Just seems sad so many people suffer from so many crazy things.
We have a follow up in April his IVIG dose is 180 over 3 days now (60) per day and that is up from first 2 months of 150 over 3 day (50) per day …. I see when the infusion rate is faster it’s giving him headache and sore arm… I have asked the nurse to slow it down… it’s at least 5-6 hrs now. He is a difficult stick only good in hands so he may have to get a port. Thank you for listening and your help, I so wish it were me not him… he doesn’t really complain which is why nurse ups his IVIG rate so I think I have convinced him slow is better!April 2, 2017 at 9:09 am
Thank you saw that but Nothing recent…. so hard to see if this is really what he has and after 4 Neurologist….. 4 IVIG treatment which he needs forever per Dr.
he has started PT and hand PT…. now the back of his left ankle is hurting. Maybe from new PT.
Does this IVIG make you always feel better? Dr thinks he is stronger but he says he can’t tell…..
thank you for any help on this confusing disease…. we are still wondering I’d feel Dr. is right…?